# SDR AALA202211290835

- Difficulty date: October 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-767 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO TRANSITION PANEL BETWEEN STA 727 AND STA 767 AT STR 25L. INSTALLED NEW TRANSITIONAL PANEL AT AFT CARGO PER SRM 51-40-02.
